Join the 'Zarontin' group to help and get support from people like you.
We found 10 questions associated with the 'Zarontin' topic.
... completely lost and she sometimes vomited, among other things she's experiencing. How do I handle this appetite problem? Is there a medicine or anything I can give her that can solve this? ...
Posted 17 Sep 2014 • 2 answers
Tired of weight gain and NO ENERGY. I am ALWAYS tired.. & hungry :-(
Posted 10 Apr 2014 • 1 answer
My granddaughter is taking keppra along with zarontin and doesnt seem to be growing any more she is?
is 12 yrs old in junior high and is so much smaller than the other students has any one noticed a decrease in growing while taking therse meds. would like to hear from anyone with this same problem ...
Posted 23 May 2013 • 0 answers
Seizures - Am interested to know if anyone is taking Keppra w/50 mg of B6 and Zarontin and what side
... effects you may have experienced or gone through with your child. While on Keppra, my daughter is back to missing school a couple days each week over the past 1 1/2 months; continued blank ...
Posted 12 Feb 2013 • 3 answers
My son is 19 months old and his neurologist wants to put him on this I am horribly scared!!!
Posted 13 Oct 2012 • 1 answer
where is any agent or pharmacy for this drug?
Posted 8 May 2012 • 1 answer
My son is 9 years old and has been on Zarontin for 4 years and I am concerned that his loss of appetite has caused his growth to be stunted, will he re-capture this growth(height and weight) after ...
Posted 21 Jan 2012 • 1 answer
Posted 20 Feb 2011 • 1 answer
Ethosuximide - I ask in behalf of my mother who is epileptic, she has taken Zarontin for a very very
... long time in pill form and now has to take it in liquid form, apparently no one makes it in pill form anymore? why is this? I can't seem to find any answers on my own
Posted 12 Oct 2010 • 1 answer
so far thats the worst of it. being only 20 months he can't really tell me though. please any parents with experience with this med let me know of any side effects you noticed.
Posted 14 Sep 2010 • 4 answers